American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12F15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] David J. Winter. Normal field extensions ${K \mathord{\left/ {\vphantom {K k}} \right. \kern-\nulldelimiterspace} k}$ and ${K \mathord{\left/ {\vphantom {K k}} \right. \kern-\nulldelimiterspace} k}$ -bialgebras. Bull. Amer. Math. Soc. 80 (1974) 506-512. MR 0366885.
Abstract, references, and article information   
View Article: PDF

[2] Murray Gerstenhaber. The fundamental form of a finite purely inseparable field extension. Bull. Amer. Math. Soc. 78 (1972) 717-720. MR 0300996.
Abstract, references, and article information   
View Article: PDF

[3] Stephen U. Chase. On inseparable Galois theory. Bull. Amer. Math. Soc. 77 (1971) 413-417. MR 0277504.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1